I started with welbutrin during a severe depressive episode and it made it worse, then added citalopram a month later. I stopped the welbutrin because I was having bad side effects. Has anyone had this issue? If I did the meds in reverse (citalopram first) would I have better results?
Not necessarily, is the citalopram working for you now? Are you sure all the side affects were from the wellbutin? You can still add a "booster" to help such as Abilify. Talk to your doc if you feel like all your symptoms are not resolved, there are many options still out there than can mean a world of difference.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2014 • 4 answers
I have been on Welbutrin for ove 2 months now for anxiety and depression. I also take clonzapane at?
Posted 6 Feb 2015 • 2 answers
Posted 17 Mar 2016 • 1 answer
Posted 18 Mar 2016 • 0 answers
Posted 14 Jun 2016 • 4 answers